Corpus ID: 42992453

Toxic epidermal caused by lamotrigine.

@article{Sladden2004ToxicEC,
  title={Toxic epidermal caused by lamotrigine.},
  author={Michael J Sladden and Neil J. Mortimer and Toby A Chave},
  journal={Australian family physician},
  year={2004},
  volume={33 10},
  pages={
          829-30
        }
}
  • Michael J Sladden, Neil J. Mortimer, Toby A Chave
  • Published in Australian family physician 2004
  • Medicine
  • BACKGROUND The use of lamotrigine is increasing. Many general practitioners prescribe it in the treatment of epilepsy and as a mood stabilising agent. It has also been suggested as the agent of choice in pregnant women with epilepsy. OBJECTIVE This article describes the case histories of two patients who present with oral lesions and an extensive rash after starting treatment with lamotrigine. DISCUSSION Toxic epidermal necrolysis (TEN) is a potentially fatal adverse mucocutaneous drug… CONTINUE READING

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv